# SDR AU970220

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3754123F21
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: O-Ring
- Part number: J221P035
- Condition: Damaged
- Location: Rt Eng Starter
- Stage of operation: CR
- Nature of condition: E, K
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE STARTER DRIVE SEAL FLANGE `O' RING SEAL DAMAGED - FLANGE SEAL HAD BEEN CHANGED 1.2 HOURS PREVIOUS - SUSPECT PERSONNEL/MAINTENANCE ERROR
